# SDR JR2R2011051400210

- Difficulty date: May 15, 2011
- Submitted: May 15, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 15,405 hours, 12,508 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Part number: 6242082201
- Condition: Cracked
- Location: Nr 2 Transcowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LWR TRANSCOWL STANDOFF ANGLE CRACKED.  REMOVED AND REPLACED STANDOFF ON NR 2 LWR TRANSCOWL IAW CRJ900 SRM 51-42-14 AND 51-42-21.
